American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] J. E. D’Atri. Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 405--413;\ MR 81b:32019] . Trans. Amer. Math. Soc. 271 (1982) 349. MR 648098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. Burdet and M. Perrin. Cartan structures on contact manifolds . Trans. Amer. Math. Soc. 266 (1981) 583-602. MR 617553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Josef Dorfmeister. Algebraic description of homogeneous cones . Trans. Amer. Math. Soc. 255 (1979) 61-89. MR 542871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Josef Dorfmeister. Inductive construction of homogeneous cones . Trans. Amer. Math. Soc. 252 (1979) 321-349. MR 534125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Harold Donnelly. Chern-Simons invariants of reductive homogeneous spaces . Trans. Amer. Math. Soc. 227 (1977) 141-164. MR 0448364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gr. Tsagas and A. Ledger. Classification of simply connected four-dimensional $RR$-manifolds . Trans. Amer. Math. Soc. 219 (1976) 189-210. MR 0467603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Azencott and Edward N. Wilson. Homogeneous manifolds with negative curvature. I . Trans. Amer. Math. Soc. 215 (1976) 323-362. MR 0394507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bon Yao Chu. Symplectic homogeneous spaces . Trans. Amer. Math. Soc. 197 (1974) 145-159. MR 0342642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Arthur A. Sagle. Jordan algebras and connections on homogeneous spaces . Trans. Amer. Math. Soc. 187 (1974) 405-427. MR 0339013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia